# SDR SWAA2022032168787

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB LH FLOOR TO SIDEWALL SUPPORT CORRODED. LBL 21; BS727+11.5'; BS727A+2.5'; BS727B+2.5'; BS727B+18.5'; BS727C+2.5'; BS727C+14'; BS727D+3'; BS727D+8'; BS727D+15.5'; BS727D+18.5'; / [01] SRM 53-00-53-1A-2 IS FOUND TO BE APPLICABLE;09] FABRICATED ACB L/H NEW FLOOR TO SIDEWALL SUPPORT LBL 21; BS 727 TO BS 849;AND SPLICE BETWEEN BS 727E TO BS 747 AND LOCATED AND DRILLED SIDEWALL SUPPORT AND SPLICE; MATERIAL USED BAC1496-377#7075T62;EXTRUSION LOT#1477731-1;IAW SRM 51-40-05 ;SRM 53-00-53-2R-6 REPAIR-6 AND DWG;146A7502 REV:-;APLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01 INSTALLED REPAIR SPLICE ON NEW FL0OR TO SIDEWALL SUPPORT LOCATED BTW B/S 727E TO B/S747 LBL 21 IAW SRM 53-00-53-2R-6 REPAIR-6 AND INSTALLED NUT PLATE ON NEW FL0OR TO SIDEWALL SUPPORT IAW SRM 51-40-10;[10] PARTIAL UPDATE STEP 4.;[11] VERIFIED STEP 1 AND CORRECTIVE ACTION 9.
